# SDR UALA2011110305975

- Difficulty date: November 3, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 757222
- Aircraft serial: 28813
- Aircraft time: 49,254 hours, 5,834 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON WITH SWITCH OFF.  FOUND SWITCH AT DOOR 1L ON ADJUSTED COVER.  LIGHTS TURNED OFF.
